# SDR SIMA200916002

- Difficulty date: June 7, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 17,312 hours, 15,999 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3645, CREW REPORTED CAPTAIN WINDSHIELD SEAL CAME OFF DURING CLIMB OUT SUSPECT INGESTED ENG NR 1. CABIN FILLED WITH FUMES NO SMOKE , NO INDICATION OF DAMAGE. RETURNED TO DEPARTURE AND  SHUTDOWN AFTER LANDING.  ACFT REMOVED FROM SERVICE.  PERFORMED FOD INSPECTION, PERFORMED BOROSCOPE INSP/ENG RUNS NO ODORS PRESENT AT THIS TIME. ENGINE IS SERVICEABLE IAW SRM.  ACFT RETURNED TO SERVICE.
